Doctor insights on:
Does Sepsis Cause Heart Damage In Cancer Patients
Infection in the blood is also known as Sepsis. Sepsis is a condition in which a person has a blood infection, usually caused by bacteria. The bacteria get into the bloodstream and are spread all over the body. The infection plus the immune system's response to it causes the symptoms of sepsis, which include fever, rapid heart rate, rapid breathing, high white ...Read more
Is it a standard procedure to stop oral meds for patients with severe vomiting? My mom died 4 days after being taken off her heart meds while being treated for pancreatic cancer caused vomiting.
Is it possible for a all leukemia cancer patient who has neutropenia after chemotherapy and have sepsis to surrive?
Yes it is possible: But this is a critical situation that needs proper care ( and some good luck). Sure it is possible, but there is always a chance for unexpected complications, and a failure of the patient to respond favorably. And if you believe in a deity, prayer can't hurt either. ...Read more
What are the effects of getting a tattoo besides infections? Can a cancer/ heart patient get a tattoo?
Regrets: You're only nineteen and are being treated for anxiety. Both are great reasons not to be inked right now. I'm a tattoo buff and have two of my own. Wait a few years before you decide on what you want and when you get it. "No tattoos before 30" is a good rule unless it's your military unit's tattoo, and no names of anyone who's still alive are also good rules. Most anyone can get inked. ...Read moreSee 1 more doctor answer
Difficult: Sorry. It sounds like a difficult situation. Options may be chemotherapy, intra-arterial chemotherapy injected onto the liver, radiofrequency ablation performed in radiology, etc. Depends on size & location of tumor in the liver. Need to coordinate carefully with the treating physians, oncologist & cardiologist. Best wishes. ...Read moreSee 1 more doctor answer
Limited: One needs full details to be sure, but the pattern is gloomy. ...Read more
Im a breast cancer patient but half way through my heceptin. My doctor stopped my treatment because my heart is only working at 42 percent ?
Not Cancer-Specific: Sepsis occurs when an infection enters the bloodstream, affecting many vital organs. The origin of the infection may be due to any number of different infections, ie pneumonia, utis, diverticulitis, etc. Cancer and its treatment may predispose people to develop these serious infections, but does not directly cause them. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What causes fast heart rate in cancer patients?
- What causes fluid around the heart in cancer patients?
- Does putting styrofoam in the microwave cause cancer?
- Ask a doctor a question free online
- Does the heart never go to anaerobic metabolism what causes the pain in angina?
- Does congenital heart defects cause developmental delay in child?
- Causes of fluid buildup in cancer patients
- Does aromatherapy help with nausea in cancer patients?
- Talk to a infectious disease specialist online